# SDR USAA2009022790455

- Difficulty date: February 16, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 40,825 hours, 15,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53470490000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CRACK ON WEB SHEAR PLATE BETWEEN FR50 TO FR51, S38L.  REPLACED WEB SHEAR PLATE BETWEEN FR50 TO FR51, S38L IAW A320 SRM 51-72-11.
